Period structure for pointwise periodic isometries of continua
Acta Universitatis Carolinae. Mathematica et Physica, Tome 29 (1988) no. 2, pp. 19-21
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1988_29_2_a3,
author = {Iwanik, Anzelm},
title = {Period structure for pointwise periodic isometries of continua},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {19--21},
year = {1988},
volume = {29},
number = {2},
mrnumber = {0983446},
zbl = {0674.54020},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1988_29_2_a3/}
}
Iwanik, Anzelm. Period structure for pointwise periodic isometries of continua. Acta Universitatis Carolinae. Mathematica et Physica, Tome 29 (1988) no. 2, pp. 19-21. http://geodesic.mathdoc.fr/item/AUCMP_1988_29_2_a3/